Back to productsView cart
Pirinox syrup (Piriton) — Pirinox syrup 100ml
Pirinox

Pirinox syrup (Piriton) — Pirinox syrup 100ml

100ml

KES 150Available to order
Need advice? Contact our pharmacy team

Product information

Description

Pirinox Syrup contains Chlorpheniramine Maleate 2mg per 5ml. It is an antihistamine used to relieve allergy and cold symptoms such as sneezing, runny nose, nasal congestion, itchy or watery eyes and skin itching.

It may cause drowsiness, so use the appropriate age-based dose as directed and exercise caution with other sedating medicines.

Customer reviews

Be the first verified customer to review this product.

Rate this product

Select a rating

Frequently bought together

Products customers often purchase in the same order.

View more

People also like

Popular choices for similar health needs.

View more

More from this category

Keep exploring products selected for you.

View more